# SDR AALA202104139016

- Difficulty date: April 12, 2021
- Submitted: April 30, 2021
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 58,451 hours, 24,367 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SIDEWALL NO 12 RIGHT HAS DAMAGED WIRES FOR EMERGENCY LIGHT. REPAIRED WIRES IN ACCORDANCE WITH B737NG WDM 33-51-13 AND 20-90-14.
